# SDR FDEA201906301468

- Difficulty date: June 30, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA74001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK SEAT TRACK STA 735 LBL 110 CRACKED. REPAIRED DAMAGED SEAT TRACK FROM STATION 705 TO 725 REF. SRM 53-70-00 FIG. 1 VOL. 1, SRM 51-31-01 VOL. 2 AND SR10-53-002.
